# SDR CALA2022060101411

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R5342040320700
- Condition: Corroded
- Location: R/H Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR68 FWD FACE APPROX. 1 INCH ABOVE DOOR SILL HAS CORROSION A ROUND FASTENER HOLE. PER HAECO LCQ NON ROUTINE 9294729/36729 GEN ERATED BY V077960 THE RH FR68 STR22-24 REPAIR IN THE AREA OF THE ANCHOR NUT PER TTL FC. ACCOMPLISH REPEAT INSP AT INTERVALS NOT TO EXCEED 15,000 PART 2 ITEM 3 OF LATEST REV TO ECRA5341-01318 ON/BEFORE 44951 FC THEREAFTER.  REF ALSO LP 8662855 ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA5341-01318 AND REO L23773 AND PER ITEM 5 OF ECRA, ACCOMPLISH INITIAL INSPECTION OF ACCOMPLISH INITIAL INSPECTION ON THE RH FR68 STR22-24, REPAIR IN TOMC-APPROVAL FROM SC1ELBYC COMMENT THE AREA OF THE ANCHOR NUTPER PART 2, ITEM 3 OF LATEST REVISION OF ECRA 5341-01318 ON OR BEFORE 44,951 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 15,000 AIRCRAFT FLIGHTCYCLES, THEREAFTER. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
